MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. RAPTOR; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

UNITED STATES ENDOSCOPY GROUP, INC. RAPTOR; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Model Number 00711177
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A retained esophageal stent in the terminal ileum was attempted for retrieval using a steris raptor grasping device, the device malfunctioned and became embedded in the terminal ileum distal to the stent.Multiple endoscopic maneuvers were performed to disengage and retrieve the device; however, these were unsuccessful.The wires of the raptor grasping device were cut, the scope was readvanced into the terminal ileum where additional attempts at removing the distal end of the raptor were unsuccessful.

Brand Name
RAPTOR
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5960 heisley road
mentor OH 44060
MDR Report Key25408783
Report Number25408783
Device Sequence Number21410415
Product Code OCZ
UDI-Device Identifier00724995183653
UDI-Public(01)00724995183653
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
Report Date (Section F) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711177
Device Catalogue Number00711177
Device Lot Number10651787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight66 KG
Date Report Sent to FDA06/03/2026